# SDR AWXA200601105

- Difficulty date: June 28, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267995
- Part serial: 680
- Condition: Cracked
- Location: Nr 1 Slat
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FIVE CRACKS, BOTTOM NR 1 SLAT BLOW INBD AUX TRACK.  REPAIRED FIVE CRACKS BOTTOM NR 1 SLAT SKIN BELOW INBD AUX TRACK IAW B737-300 SRM 57-43-01-2RG FIG 201.
